# SDR SWIA200819899

- Difficulty date: July 22, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N427SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7497
- Aircraft time: 19,845 hours, 15,279 cycles
- Engine: Ge CF34*
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

UPON RETRACTION OF LANDING GEAR RECEIVED A "GEAR DISAGREE" WITH A "NOSE DOOR OPEN" MESSAGE.  (FLIGHT NR 3805) INSPECTED AND CLEARED FAULTS IN PSEU.  REPLACED BOTH NOSE GEAR HARNESSES.  OPS CHECK GOOD IAW MM 32-61-05.
